# SDR FDEA201403110482

- Difficulty date: March 11, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD AFT HINGE PIVOT INBD LUG FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-04 REVISION 78. REPAIRED IAW EA 1-5750-160605A PART 2.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 120.
